How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 32678
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

I was on the combined pill /4 years and due to high blood

Resolved Question:

I was on the combined pill for 3/4 years and due to high blood pressure had to be moved the progesterone pill. After a month of being on this pill i came on and have now been on for 7 weeks. During this time i have been moved onto a different type of this pill. Last Tuesday i stopped taking any type of pill as it has got too much. It has been a week and I am still on my period. How long will this last? What can I do to hurry the cycle? Do you have any advice? Thank you.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. Chip replied 2 years ago.
Hi. When did you last have an exam by your doctor?
Customer: replied 2 years ago.
3 weeks ago when i was moved to the different progesterone pill.
Expert:  Dr. Chip replied 2 years ago.
OK Kirsty--what's the strength and type of the progesterone pill?
Customer: replied 2 years ago.
The brand is Cerazette, Desogestrel 75mcg
Expert:  Dr. Chip replied 2 years ago.

OK Kirsty. You need a stronger dosage of the progesterone

I would give you an injection of Premarin 150 mg. That should take care of the bleeding and you should ask your doctor for that

Let me know if you need any more information

Customer: replied 2 years ago.
I have now come off of this pill and am not looking to have any kind of contraception for the new few months. I would just like to know when the period will stop as it is making me run down.
Expert:  Dr. Chip replied 2 years ago.
OK. Then now that your off the pill it should take about one more week for the bleeding to stop
Customer: replied 2 years ago.
Thank you. If this has not stopped shall i continue to wait or shall i visit a doctor?
Expert:  Dr. Chip replied 2 years ago.
I'd say if it hasn't dramatically slowed down in a week you should see the doctor again Kirsty
Dr. Chip and other Medical Specialists are ready to help you